Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Perhaps you can help Chemist?

Posted by SAW on August 30, 2004, at 1:43:39

In reply to Re: Perhaps you can help Chemist? SAW, posted by chemist on August 28, 2004, at 20:11:51

Hi Chemist

I am not taking the d-nor... for sluggishness. I take it as I have, 2 a day (100mg) for the last couple of years, because I have a complete and utter dependancy on it. I am also quite tolerant to it at this stage but mind over matter ... When I started on the Effexor, I knew giving d-nor up would be a bit of a battle. Though I still get hungry, I do manage not to eat as much when taking d-nor. Though not a justification, I do not feel any different with the combo. Knowing that its potentially dangerous does not help either. Thanks for your response

Regards
Sabrina


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SAW thread:382439
URL: http://www.dr-bob.org/babble/20040825/msgs/383995.html